# SDR UALA2012111606577

- Difficulty date: November 16, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 69,117 hours, 25,644 cycles
- Engine: Pwa PW2037
- System (JASC): 2722 · Rudder Actuator
- Part: Pca
- Part number: 332152010
- Condition: Faulty
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PCU STATUS MSG WON'T CLEAR.  INOPED PER MEL ATTEMPTED MT 27-21-00, NO HELP.  PASSES SINGLE SYSTEM PROCEDURE PER MEL.  T/S PER MM.  FOUND LOWER PCA CAUSING THE MSG.  NO PARTS BOS.  REPLACED LOWER RUDDER PCA IAW MM.
